International Journal of Mathematics and Mathematical Sciences
Volume 26 (2001), Issue 11, Pages 707-712
On fuzzy points in semigroups
Department of Mathematics, Chungju National University, Chungju 380-702, Korea
Received 4 December 2000
Copyright © 2001 Kyung Ho Kim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We consider the semigroup of the fuzzy points of a semigroup , and discuss the relation between the fuzzy interior ideals and the subsets of in an (intra-regular) semigroup .